# SDR UALA2013070204614

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE THRUST REVERSER REACTIVATION,  HAVE RT ENG ISOLATION VALVE MESSAGE AND FAULT ON CTR PEDESTAL.  THRUST REVERSER OPS NORMAL WITH ENGINE RUNNING.  SECURED THRUST REVERSER ISOLATION VALVE CONNECTOR, NR 2 ENG, RESET PRRM  M1987 IAW FIM 78-34-00, CLEARED MESSAGE.  RAN ENG AND CYCLED REVERSER, OPS CHECKED NORMAL, NO MESSAGES.
